The Euler series of restricted Chow varieties

Javier Elizondo

Compositio Mathematica (1994)

  • Volume: 94, Issue: 3, page 297-310
  • ISSN: 0010-437X

How to cite


Elizondo, Javier. "The Euler series of restricted Chow varieties." Compositio Mathematica 94.3 (1994): 297-310. <>.

author = {Elizondo, Javier},
journal = {Compositio Mathematica},
keywords = {restricted Chow variety; Chow monoid; Euler characteristic; Euler series; toric varieties},
language = {eng},
number = {3},
pages = {297-310},
publisher = {Kluwer Academic Publishers},
title = {The Euler series of restricted Chow varieties},
url = {},
volume = {94},
year = {1994},

AU - Elizondo, Javier
TI - The Euler series of restricted Chow varieties
JO - Compositio Mathematica
PY - 1994
PB - Kluwer Academic Publishers
VL - 94
IS - 3
SP - 297
EP - 310
LA - eng
KW - restricted Chow variety; Chow monoid; Euler characteristic; Euler series; toric varieties
UR -
ER -


  1. [BDP90] E. Bifet, C. De Concini, and C. Procesi, Cohomology of regular embeddings, Adv. in Math., 82 (1990), 1-34. Zbl0743.14018MR1057441
  2. [Bif92] E. Bifet, Personal letters, August 1 and December 5, 1992. 
  3. [Cv37] W.L. Chow and B.L. van der Waerden, Uber zugeordnete formen und algebraische system von algebraischen mannigfaltigkeiten, Math. Annalen, 113 (1937), 692-704. Zbl0016.04004JFM62.0772.02
  4. [Dan78] V.I. Danilov, The theory of toric varieties, Russian Math. Surveys, 33(2) (1978), 97-154. Zbl0425.14013MR495499
  5. [Eli92] J. Elizondo, The Euler-Chow Series for Toric Varieties, PhD thesis, SUNY at Stony Brook, August 1992. 
  6. [Ful93] W. Fulton, Introduction to Toric Varieties, Number 131 in Annals of Mathematics Studies. Princeton University Press, Princeton, NJ, 1st. edition, 1993. Zbl0813.14039MR1234037
  7. [LY87] H.B. Lawson, Jr. and S.S.T. Yau, Holomorphic symmetries, Ann. scient. Éc. Norm. Sup., t.20 (1987), 557-577. Zbl0639.32015MR932798
  8. [Mac62] I G. MacDonald, The Poincaré polynomial of a symmetric product, Proc. Cam. Phil. Soc., 58 (1962), 563-568. Zbl0121.39601MR143204
  9. [Sam55] P. Samuel, Méthodes d'Algèbre Abstrait en Géométrie Algébrique, Springer-Verlag, Heidelberg, 1955. Zbl0067.38904MR72531

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.